Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 15, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 12, 2016, 5:26 PM MDT for Fremont County, Wyoming. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 5:26 PM MDT (23:26 UTC)
- Expired
- Jun 12, 2016, 6:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 12 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
879 WUUS55 KRIW 122326 SVRRIW WYC013-130000- /O.NEW.KRIW.SV.W.0015.160612T2326Z-160613T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 526 PM MDT SUN JUN 12 2016 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL FREMONT COUNTY IN CENTRAL WYOMING... * UNTIL 600 PM MDT * AT 525 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIVERTON... MOVING NORTH AT 60 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... BOYSEN STATE PARK HEADQUARTERS AROUND 555 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF ON OR NEAR BOYSEN RESERVOIR GET AWAY FROM THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4287 10825 4300 10874 4347 10856 4341 10796 TIME...MOT...LOC 2325Z 199DEG 51KT 4303 10846 HAIL...0.75IN WIND...60MPH $$ 13
1 follow-up statement
010
WWUS55 KRIW 122356
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
556 PM MDT SUN JUN 12 2016
WYC013-130006-
/O.EXP.KRIW.SV.W.0015.000000T0000Z-160613T0000Z/
FREMONT-
556 PM MDT SUN JUN 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FREMONT COUNTY
WILL EXPIRE AT 600 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL EXPECTED WITH THIS THUNDERSTORM.
LAT...LON 4287 10825 4300 10874 4347 10856 4341 10796
TIME...MOT...LOC 2354Z 199DEG 51KT 4303 10846
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:58 PM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 12, 1:58 PM MDT, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service Riverton WY 158 PM MDT SUN JUN 12 2016 .SHORT TERM...TONIGHT THROUGH WEDNESDAY Today has trended much cooler and more moist behind yesterdays cold front. As a result, capes are much higher over the Wind River Basin where the bulls eye is for capes over the entire CWA is 1160 J/Kg right over Riverton at the time of this writing. Northeast of there the airmass is much more stable where a deck of stratocumulus has kept Johnson county cloudy and cool. South and west Wyoming have dew points that are a bit lower, in the upper 30s to low 40s as apposed to upper 40s to low 50s east of the divide. However, strong thunderstorms are already moving into northeast into southwest Wyoming. On the assumption that the solar insulation will increase just enough in our northeast zones to warm them up a bit, some of the strongest thunderstorms of the rest of the day today will likely occur from Riverton east. Satellite loop is showing a hint of some cumulus forming outside the slowly shrinking stratocumulus deck in Johnson County. Another area where afternoon convection may be delayed will be northwest Wyoming where stratiform clouds have been prevalent. Heavy rainers are likely with this afternoon and evenings activity in the eastern zones along with gusty winds and small hail possibly everywhere. A northern stream shortwave and an associated right entrance region of the jet streak will add to the lift today. Then Monday is shaping up to be an active day as well. We have a shortwave trough scheduled to come through Monday along with an associated mid and low level circulation progged to track east across northern Wyoming. We will be under the left front quadrant of the next jet streak as well. The best capes will be over Natrona and Johnson Counties for the strongest activity to take place there later Monday along with a very good chance of t storms everywhere else. Heavy rain is expected with the eastern cells. On Tuesday, our northwest zones will get glanced by a shortwave tracking northeast across the Pacific Northwest for a chance of thunderstorms in that neck of the woods later Tuesday. Then on Wednesday, the Four Corners high will build into the area for warmer and drier weather. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY Mean trough holds along the West Coast through Friday before it likely weakens and moves north along the Canadian border as the Southern Plains upper high expands northward. End result for us is a warm/hot, dry and breezy Wednesday through Friday period before a front approaches. Only the northwest portions will be close enough to this trough to see some ocnl ripples in the flow clip the area with clouds, cooler temps and possibly a few showers/tstms. Leaning towards the GFS/GEM idea with front moving across the rest of the area Saturday into Saturday night with some tstms with fropa. Cooler most areas then Sunday and depending on how this front comes through could see some moisture return late Sunday leading to some thunderstorms east of the divide. We'll see how this evolves with time. && .AVIATION.../00Z ISSUANCE/ An upper level disturbance will move northeast across the area this evening. The best instability will be from vicinity KCPR- KRIW where some stronger thunderstorms may produce hail and brief MVFR conditions. Most areas will see at least isolated to widely scattered afternoon and evening thunderstorms with a few showers lingering after midnight. Another disturbance will bring a chance of more showers and thunderstorms to most of the area Monday afternoon and evening with the strongest storms over Johnson County where storms could possibly become severe. && .FIRE WEATHER... It will be a cooler day following the passage of a cold front. Relative humidity will remain above critical levels today. An upper level disturbance will bring another chance of afternoon showers and thunderstorms today. Any thunderstorm could have erratic downburst winds and small hail. Heavy rain is possible with the storms in Natrona and Johnson Counties. Smoke dispersal will be generally fair east of the Divide and good West of the Divide. There will be another chance of thunderstorms on Monday as well. The strongest storms Monday will be over zone 281 and northeast zone 281. && .RIW Watches/Warnings/Advisories... None. && SHORT TERM...Lipson LONG TERM...Skrbac AVIATION...Skrbac FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:28 AM MDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 328 AM MDT SUN JUN 12 2016 WYZ001>020-022>030-131215- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 328 AM MDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...SOME WITH SMALL HAIL AND STRONG GUSTY WINDS. LOCALLY HEAVY RAIN ALSO POSSIBLE OVER THE EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SOME THUNDERSTORMS WILL BE STRONG TO POSSIBLY SEVERE...MAINLY EAST OF THE DIVIDE. LOCALLY HEAVY RAIN ALSO POSSIBLE OVER THE EAST. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT HAIL, WIND GUSTS OVER 40 MPH AND FLOODING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 4:25 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
425 PM MDT SUN JUN 12 2016
WYZ005-006-122315-
SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-
425 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHAKIE AND CENTRAL
HOT SPRINGS COUNTIES UNTIL 515 PM MDT...
AT 424 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF LEGEND ROCK STATE PETROGLYPH SITE...WHICH IS 19
MILES NORTHWEST OF THERMOPOLIS...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER AND BADLANDS OVERLOOK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.
LAT...LON 4376 10850 4380 10858 4390 10859 4415 10836
4387 10796
TIME...MOT...LOC 2224Z 246DEG 21KT 4388 10846
LIPSONSpecial weather statement, Jun 12, 4:53 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 453 PM MDT SUN JUN 12 2016 WYZ020-022-122345- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS- 453 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL 545 PM MDT... AT 453 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RED BUTTE...WHICH IS 8 MILES SOUTHWEST OF CASPER...MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BEARTRAP MEADOWS COUNTY PARK AROUND 500 PM MDT. MILLS AND BAR NUNN AROUND 505 PM MDT. CASPER...EVANSVILLE AND EDNESS K WILKINS STATE PARK AROUND 510 PM MDT. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 176 AND 206. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. && LAT...LON 4250 10643 4288 10672 4328 10608 4250 10608 TIME...MOT...LOC 2253Z 238DEG 43KT 4276 10647 13
Special weather statement, Jun 12, 5:01 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
501 PM MDT SUN JUN 12 2016
WYZ019-122345-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
501 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SWEETWATER...
SOUTHEASTERN FREMONT AND SOUTHWESTERN NATRONA COUNTIES UNTIL 545 PM
MDT...
AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF CROOKS GAP...WHICH IS 22 MILES SOUTHWEST OF
JEFFREY CITY...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CROOKS GAP AROUND 520 PM MDT.
GREEN MOUNTAIN AROUND 535 PM MDT.
SPLIT ROCK AROUND 540 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.
&&
LAT...LON 4243 10752 4227 10752 4210 10798 4214 10796
4215 10806 4218 10805 4221 10808 4223 10808
4221 10819 4236 10832 4277 10778 4272 10773
4276 10771 4278 10767 4280 10766 4243 10721
TIME...MOT...LOC 2301Z 236DEG 40KT 4219 10805
13Special weather statement, Jun 12, 5:14 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
514 PM MDT SUN JUN 12 2016
WYZ020-130000-
NATRONA COUNTY LOWER ELEVATIONS-
514 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL
600 PM MDT...
AT 513 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF EMIGRANT GAP...WHICH IS 16 MILES WEST OF CASPER...
MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NATRONA COUNTY AIRPORT AROUND 520 PM MDT.
HOMA HILLS AROUND 535 PM MDT.
ANTELOPE HILLS AROUND 540 PM MDT.
TEAPOT ROCK AROUND 555 PM MDT.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 189 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RIVERTON.
&&
LAT...LON 4274 10661 4300 10688 4344 10629 4322 10607
4297 10607
TIME...MOT...LOC 2313Z 226DEG 35KT 4292 10664
13Special weather statement, Jun 12, 5:17 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 517 PM MDT SUN JUN 12 2016 WYZ004>006-130000- SOUTHWEST BIG HORN BASIN-NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- 517 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHAKIE...EAST CENTRAL HOT SPRINGS AND SOUTH CENTRAL BIG HORN COUNTIES UNTIL 600 PM MDT... AT 517 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WORLAND MUNICIPAL AIRPORT...WHICH IS 7 MILES SOUTH OF WORLAND... MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON. && LAT...LON 4373 10804 4409 10810 4431 10758 4375 10732 TIME...MOT...LOC 2317Z 264DEG 21KT 4391 10794 13
Special weather statement, Jun 12, 5:22 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
522 PM MDT SUN JUN 12 2016
WYZ007-014-015-017>019-130000-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-OWL CREEK AND BRIDGER
MOUNTAINS-WIND RIVER MOUNTAINS WEST-WIND RIVER BASIN-WIND RIVER
MOUNTAINS EAST-LANDER FOOTHILLS-
522 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
600 PM MDT...
AT 515 PM MDT...DOPPLER RADAR WAS TRACKING A GENERAL AREA OF SHOWERS
AND THUNDERSTORMS ACROSS THE EAST HALF OF FREMONT COUNTY.
THESE STORMS ARE MOVING NORTHEAST AT 35 MPH.
THE MAIN THREAT WITH THESE STORMS WILL BE 40 TO 50 MPH WINDS GUSTS.
SOME OF THE STRONGER THUNDERSTORMS IN THE NORTHEAST PORTION OF THE
COUNTY EAST OF RIVERTON AND SHOSHONI MAY PRODUCE HALF INCH HAIL AND
LOCALLY HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
RIVERTON...LANDER...FORT WASHAKIE...SHOSHONI...PAVILLION...
ARAPAHOE...ETHETE...HUDSON...MORTON...KINNEAR...OCEAN LAKE...
AND BOYSEN STATE PARK HEADQUARTERS.
LAT...LON 4287 10758 4242 10870 4294 10918 4343 10860
4344 10760
TIME...MOT...LOC 2315Z 192DEG 29KT 4257 10837
LIPSONThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:47 PM MDT | Special Weather Statement | RIW | 58 min | |
| Jun 11, 7:38 PM MDT | Special Weather Statement | RIW | Fremont | 37 min |
| Jun 12, 1:57 PM MDT | Special Weather Statement | RIW | 48 min | |
| Jun 12, 2:15 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 12, 2:20 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 40 min |
| Jun 12, 2:47 PM MDT | Special Weather Statement | RIW | Sweetwater | 43 min |
| Jun 12, 2:48 PM MDT | Special Weather Statement | RIW | Uinta | 42 min |
| Jun 12, 2:53 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 52 min |
| Jun 12, 3:02 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 12, 3:08 PM MDT | Special Weather Statement | RIW | Sublette | 37 min |
| Jun 12, 3:30 PM MDT | Special Weather Statement | RIW | Lincoln | 45 min |
| Jun 12, 3:33 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 12 min |
| Jun 12, 3:35 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln | 40 min |
| Jun 12, 3:37 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 8 min |
| Jun 12, 3:46 PM MDT | Special Weather Statement | RIW | Sweetwater | 44 min |
| Jun 12, 4:14 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
| Jun 12, 4:16 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 12, 4:22 PM MDT | Special Weather Statement | RIW | Johnson | 38 min |
| Jun 12, 4:25 PM MDT | Special Weather Statement | RIW | Hot Springs | 50 min |
| Jun 12, 4:53 PM MDT | Special Weather Statement | RIW | Natrona | 52 min |
| Jun 12, 5:01 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 12, 5:14 PM MDT | Special Weather Statement | RIW | Natrona | 46 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | RIW | Washakie | 43 min |
| Jun 12, 5:22 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jun 12, 5:31 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 12, 5:33 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 12, 5:47 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 43 min |
| Jun 12, 5:49 PM MDT | Special Weather Statement | RIW | 41 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.